Coefficient estimates and Fekete-Szego inequality for a class of analytic functions satisfying subordinate condition associated with Chebyshev polynomials


Szatmari E., ALTINKAYA Ş.

ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, vol.11, no.2, pp.430-436, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.2478/ausm-2019-0031
  • Title of Journal : ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA
  • Page Numbers: pp.430-436

Abstract

In this paper, we define a class of analytic functions, F(H, alpha, delta, mu), satisfying the following condition